# SDR 06FDEA0096

- Difficulty date: January 9, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Bs 357
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED INSPECTION IAW EO NR 8-5100-7-5001 P1 FOUND DOUBLER DIMENSION 4" BY 3" RT EXTERNAL FUSELAGE STA 357 LONG 31.  PERFORMED INSPECTION ON REPAIR DOUBLER IAW EA NR 8-5330-93226 FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 P1 E3, TREATED AREAS IAW SRM 51-21-01 VOL 2.
